# SDR CA050301001

- Difficulty date: February 25, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 38,256 hours
- Engine: Ge CF680C2A5
- System (JASC): 3150 · Central Warning
- Part: Tube
- Part number: 20662155
- Condition: Odor
- Location: Display Unit
- Part time: 39,220 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING PRE-DEPARTURE CHECK, ON THE GROUND, BURN SMELL WAS NOTICED FROM RT ECAM SYSTEM.  DISPLAY UNIT WAS REMOVED AND INSPECTED. NO FAULT WAS FOUND AND SYSTEM WAS DEACTIVATED UNDER MEL.  UNIT WAS REPLACED AT THE NEXT STATION. UNIT WAS SENT TO THE OEM FOR INVESTIGATION.
